See Alike in...

Alike App

Browser

londs

792d

i can’t tell if my prozac is helping or making me more depressed. i used to have severe stomach issues (cyclical vomiting plus fatigue and general nausea) that have mostly subsided, but i have no idea if it’s actually due to starting anxiety medication or not, as my body sorta moves in cycles anyway. i’ve felt pretty depressed recently and just uninterested in talking to anyone, and i have no idea why.

    • Nutmegs_Mom

      792d

      Prozac helped my stomach issues, but it can also definitely affect your mood negatively as well. Talk to your doctor about potentially trying a different dose.

    • Kaori

      792d

      It’s possible. I was on a very similar medication that made me go from a moderate depression to suicidal. The minute I stopped taking it the darker thoughts went away. These are all things to talk to your doctor about

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion